It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board

  • Charley Horse(leg cramps) From Statins?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-06-2007, 06:40 PM   #1
    starship
    Member
    (female)
     
    starship's Avatar
     
    Join Date: May 2006
    Location: hilo, hawaii
    Posts: 76
    starship HB User
    Charley Horse(leg cramps) From Statins?

    Was wondering if anyone has suffered from leg cramps at night while they were taking a statin?

     
    Sponsors Lightbulb
       
    Old 01-07-2007, 06:26 AM   #2
    janeslk
    Veteran
    (female)
     
    janeslk's Avatar
     
    Join Date: May 2005
    Posts: 404
    janeslk HB User
    Re: Charley Horse(leg cramps) From Statins?

    My husband had them all the time when he was on Lipitor. He would jump out of bed, waking me up, and try to stretch out the cramps. He has not had them since he stopped taking Lipitor more than 18 months ago.

    Jane

     
    Old 01-07-2007, 11:59 AM   #3
    NHone
    Senior Veteran
    (male)
     
    NHone's Avatar
     
    Join Date: May 2004
    Posts: 1,067
    NHone HB User
    Re: Charley Horse(leg cramps) From Statins?

    You might also be low on magnesium. A serum blood magnesium test is not conclusive. It must be a intracellular magnesium test.

     
    Old 01-07-2007, 05:45 PM   #4
    Imacarbuff
    Senior Member
    (male)
     
    Imacarbuff's Avatar
     
    Join Date: May 2005
    Posts: 194
    Imacarbuff HB User
    Re: Charley Horse(leg cramps) From Statins?

    Yes, I also would jump out of bed with severe leg cramps while I was taking Lipitor.....but only in the final year that I was able to take Lipitor. When I stopped Lipitor due to muscle problems and weakness...plus fatigue-the night time leg cramps stopped. I never really thought about them being related at the time.

     
    Old 01-07-2007, 07:47 PM   #5
    Cher2005
    Veteran
    (female)
     
    Cher2005's Avatar
     
    Join Date: Feb 2005
    Posts: 371
    Cher2005 HB User
    Re: Charley Horse(leg cramps) From Statins?

    I am on Zocor and yes, my legs often feel funny when I am lying in bed. They feel achy and kind of restless. Restless more than achy. I try to walk more and exercise helps!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Really bad Charlie Horse cramps RoseinSanDiego Reflex Sympathetic Dystrophy (RSD) (CRPS) 6 08-15-2008 01:29 PM
    Toe and foot cramps? Hoppy2006 Foot & Ankle Problems 8 04-18-2008 11:51 AM
    Phantom gallstones? Abdominal charlie horse? kim_okla Digestive Disorders 11 11-13-2006 06:47 PM
    Increased concern in regards to frequent charley horses. Spikewire Open to All Other Health Topics 1 07-18-2005 10:34 PM
    Charley Horses in Legs Amica Back Problems 4 04-10-2005 05:50 PM
    Help! Charlie Horse cramps at night dorri Fibromyalgia 3 08-14-2004 11:13 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:54 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!